# SDR 06FDEA0143

- Difficulty date: January 11, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 47,138 hours, 10,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1189-1301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: CTR SECTION R3 DOOR EXTERIOR STA 1189-1301, LONGERON 27-28 FOUND STRINGER CORRODED & CRACKED DURING SCUFF PLATE OPEN-UP.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5310-90725.
